About this Journal Submit a Manuscript Table of Contents
Mathematical Problems in Engineering
Volume 2012 (2012), Article ID 546364, 18 pages
http://dx.doi.org/10.1155/2012/546364
Research Article

Chaos in a Magnetic Pendulum Subjected to Tilted Excitation and Parametric Damping

1Center for Nonlinear Dynamics and Control, Department of Mechanical Engineering, Villanova University, 800 Lancaster Avenue, Villanova, PA 19085, USA
2Laboratory of Mechanics, University Hassan II, Casablanca, Morocco

Received 18 May 2012; Revised 3 August 2012; Accepted 3 August 2012

Academic Editor: Stefano Lenci

Copyright © 2012 C. A. Kitio Kwuimy et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

C. A. Kitio Kwuimy, C. Nataraj, and M. Belhaq, “Chaos in a Magnetic Pendulum Subjected to Tilted Excitation and Parametric Damping,” Mathematical Problems in Engineering, vol. 2012, Article ID 546364, 18 pages, 2012. doi:10.1155/2012/546364